# SDR 96ZZZX2025

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6496K
- Make and model: Stolam RC3
- Aircraft serial: 762
- Engine: Frnkln 6A8215B9F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston Rod
- Condition: Failed
- Location: Fwd Rt Cylinder
- Part time: 1,020 hours
- Stage of operation: CL
- Nature of condition: E, R, K
- Precautionary procedure: A

## Discrepancy

AIRCRAFT LOST POWER ON TAKEOFF.  PILOT LANDED IN FIELD AT END OF RUNWAY.  FOUND FORWARD RIGHT PISTON ROD HAD LOST END CAP (BOLTS FAILED) AND WENT THROUGH CRANKCASE BREAKING STARTER.  ENGINE HAD ONLY 30.0 HRS SMOH.
